Degenerate bi-Hamiltonian structures of the hydrodynamic type

Strachan, I.A.B. (2000) Degenerate bi-Hamiltonian structures of the hydrodynamic type. Theoretical and Mathematical Physics, 122(2), pp. 247-255. (doi: 10.1007/BF02551201)

Full text not currently available from Enlighten.


Degenerate bi-Hamiltonian Poisson brackets of the hydrodynamic type are studied. They are bi-Hamiltonian structures of certain dispersionless rational Lax equations and are related to the notion of a degenerate Frobenius manifold.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Strachan, I.A.B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Theoretical and Mathematical Physics
Publisher:Kluwer Academic Publishers
ISSN (Online):1573-9333

University Staff: Request a correction | Enlighten Editors: Update this record